# SDR QXEA9901372

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOI - AFTER GEAR RETRACTION HEARD AND FELT VIBRATION FROM NOSE GEAR AREA.  RETURNED TO FIELD (BOI).  MAINTENANCE INSPECTED AND FOUND LEFT NOSE GEAR DOOR ACTUATOR ROD BROKEN.  REMOVED DOOR AND ROD, PLACED ON CDL.  AIRCRAFT REPOSITIONED TO PDX.  MAINTENANCE INSTALLED NEW LEFT NOSE GEAR DOOR OPERATING ROD ASSEMBLY.  ADJUSTED AND PERFORMED OPERATIONAL TEST, CHECKS GOOD.
